Approximation on the reciprocal functional equation in several variables in matrix non-Archimedean random normed spaces

Title
Approximation on the reciprocal functional equation in several variables in matrix non-Archimedean random normed spaces
Authors
박춘길
Keywords
matrix non-Archimedean random normed spaces; Rassias reciprocal functional equation; general reciprocal functional equations; adjoint and difference functional equations; fixed point alternative; Hyers-Ulam-Rassias stability
Issue Date
2015-10
Publisher
SPRINGER INTERNATIONAL PUBLISHING AG
Citation
ADVANCES IN DIFFERENCE EQUATIONS, Page. 1-13
Abstract
In this paper, we investigate the generalized Hyers-Ulam stability of a reciprocal type functional equation in several variables in matrix non-Archimedean random normed spaces by direct and fixed point methods.
URI
https://advancesindifferenceequations.springeropen.com/articles/10.1186/s13662-015-0656-7http://hdl.handle.net/20.500.11754/28252
ISSN
1687-1847
DOI
http://dx.doi.org/10.1186/s13662-015-0656-7
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
Approximation on the reciprocal functional equation in several variables in matrix non-Archimedean random normed spaces.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE